Thyrotoxic hypokalemic periodic paralysis in a Turkish male with Graves’ disease

@article{Erem2005ThyrotoxicHP,
  title={Thyrotoxic hypokalemic periodic paralysis in a Turkish male with Graves’ disease},
  author={Prof. Dr. Cihangir Erem},
  journal={Endocrine},
  year={2005},
  volume={27},
  pages={63-65}
}
Thyrotoxic hypokalemic periodic paralysis (THPP) is a very rare complication of thyrotoxicosis in whites, but is more frequently reported in individuals of Asian descent. Hypokalemia, with associated flaccid paralysis, and signs of hyperthyroidism, are the hallmark. We have reported a case of a 28-yr-old white man with Graves’ disease presenting with a 2-wk history of episodic flaccid quadriplegia. Physical examination disclosed a resting tachycardia and symmetrical, proximal weakness involving… CONTINUE READING
5 Citations
1 References
Similar Papers

References

Publications referenced by this paper.

Neprol

  • S. Michail, P. Dagounaki, D. Stamadiadis, G. Vaiopoulos, C. Stathakis, G. Vosnides
  • 1996

Similar Papers

Loading similar papers…